Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some remarks on a class of matrix inequalities


Author: S. G. Williamson
Journal: Proc. Amer. Math. Soc. 19 (1968), 673-677
MSC: Primary 15.35
DOI: https://doi.org/10.1090/S0002-9939-1968-0224630-7
MathSciNet review: 0224630
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Marcus, On two classical results of I. Schur, Bull. Amer. Math. Soc. 70 (1964), 685-688. MR 0164977 (29:2268)
  • [2] M. Marcus and M. Newman, The permanent function as an inner product, Bull. Amer. Math. Soc. 67 (1961), 223-224. MR 0122833 (23:A166)
  • [3] I. Schur, Über endliche Gruppen und Hermitesche Formen, Math. Z. 1 (1918), 184-207. MR 1544291

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.35

Retrieve articles in all journals with MSC: 15.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0224630-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society